# SDR AALA20001004

- Difficulty date: June 6, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP WEAR IN FLOORBEAM LOWER CHORD STATION 655 BL 0.  BLENDED OUT DAMAGE AND INSTALLED DOUBLER PER AARD 50-20-00-21 PAGE 1.  (M)
